Tokyo Journal of Mathematics

A Criterion of Sampling Theorems on Banach Function Spaces

Mitsuo IZUKI and Yoshihiro SAWANO

Full-text: Open access

Abstract

In the present paper, we consider sampling theorems on Banach function spaces. Here we obtain a necessary and sufficient condition. For the latter half of the paper, we consider sampling theorems in terms of wavelets.

Article information

Source
Tokyo J. Math., Volume 36, Number 1 (2013), 131-145.

Dates
First available in Project Euclid: 22 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1374497515

Digital Object Identifier
doi:10.3836/tjm/1374497515

Mathematical Reviews number (MathSciNet)
MR3112379

Zentralblatt MATH identifier
1348.42021

Subjects
Primary: 94A20: Sampling theory
Secondary: 41A17: Inequalities in approximation (Bernstein, Jackson, Nikol s kii-type inequalities) 42B35: Function spaces arising in harmonic analysis

Citation

IZUKI, Mitsuo; SAWANO, Yoshihiro. A Criterion of Sampling Theorems on Banach Function Spaces. Tokyo J. Math. 36 (2013), no. 1, 131--145. doi:10.3836/tjm/1374497515. https://projecteuclid.org/euclid.tjm/1374497515


Export citation

References

  • R. Ashino and T. Mandai, Wavelet bases for microlocal filtering and the sampling theorem in $L_p(\R^n)$, Appl. Anal. 82 (2003), 1–24.
  • C. Bennett and R. Sharpley, Interpolation of Operators, Pure and Applied Mathematics 129, Academic Press, Inc., Boston, MA, 1988. xiv+469 pp.
  • P. L. Butzer, P. J. S. G. Ferreira, J. R. Higgins, S. Saitoh, S. Schmeisser and R. L. Stens, Interpolation and sampling: E.T. Whittaker, K. Ogura and their followers, J. Fourier Anal. Appl. 17 (2011), 320–354.
  • D. Cruz-Uribe, L. Diening and A. Fiorenza, A new proof of the boundedness of maximal operators on variable Lebesgue spaces, Bull. Unione mat. Ital. (9) 2(1) (2009), 151–173.
  • D. Cruz-Uribe, SFO, A. Fiorenza, J. M. Martell and C. Pérez, The boundedness of classical operators on variable $L^p$ spaces, Ann. Acad. Sci. Fenn. Math. 31 (2006), 239–264.
  • L. Diening, P. Harjulehto, P. Hästö, Y. Mizuta and T. Shimomura, Maximal functions in variable exponent spaces: limiting cases of the exponent, Ann. Acad. Sci. Fenn. Math. 34 (2009), 503–522.
  • M. Frazier and B. Jawerth, A discrete transform and decompositions of distribution spaces, J. Funct. Anal. 93 (1990), no. 1, 34–170.
  • J. García-Cuerva and J. M. Martell, Wavelet characterization of weighted spaces, J. Geom. Anal. 11 (2001), 241–264.
  • F. Gensun, Whittaker–Kotelnikov–Shannon sampling theorem and aliasing error, J. Approx. Theory 85 (1996), 115–131.
  • E. Hernández and G. Weiss, A First Course on Wavelets, CRC Press, Boca Raton, FL., 1996.
  • M. Izuki, Wavelets and modular inequalities in variable $L^p$ spaces, Georgian Math. J. 15 (2008), 281–293.
  • M. Izuki, The sampling theorem in variable Lebesgue spaces, Proc. A. Razmadze Math. Institute 149 (2009), 11–16.
  • T. S. Kopaliani, Greediness of the wavelet system in $L^{p(t)}(\R)$ spaces, East J. Approx. 14 (2008), 59–67.
  • O. Kováčik and J. Rákosník, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. 41(116) (1991), 592–618.
  • Y. Meyer, Wavelets and Operators, Cambridge University Press, Cambridge, 1992.
  • H. Ogawa, Sampling theory and Isao Someya; a historical note, Sampling Theory in Signal and Image Processing 5, no. 3, Sept., (2006), 247–256.
  • K. Ogura, On a certain trancendental integral function in the theory of interpolation, Tohoku Math. J. 17 (1920), 64–72.
  • H. Rauhut and T. Ullrich, Generalized coorbit space theory and inhomogeneous function spaces of Besov-Lizorkin-Triebel type, J. Funct. Anal. 260 (2011), 3299–3362.
  • C. E. Shannon, Communication in the presence of noise, Proc. IRE 37 (1949), 10–21.
  • H. Triebel, Theory of Function Spaces, Birkhäuser, 1983.
  • T. Ullrich, Continuous Characterizations of Besov-Lizorkin-Triebel Spaces and New Interpretations as Coorbits, Journal of Function Spaces and Applications, vol. 2012, Article ID 163213, 47 pages, 2012. doi:10.1055/2012/163213.